Moment consistency of estimators in partially linear models under NA samples
Xingcai Zhou (),
Xinsheng Liu and
Shuhe Hu
Metrika: International Journal for Theoretical and Applied Statistics, 2010, vol. 72, issue 3, 415-432
Keywords: Partial linear model; NA random variables; Least-squares estimator; Weighted least-squares estimator; Moment consistency (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-009-0260-5 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:72:y:2010:i:3:p:415-432
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/s00184-009-0260-5
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().